# SDR DL757081539

- Difficulty date: October 11, 2008
- Submitted: November 20, 2008
- Operation: Air carrier
- Aircraft: N650DL
- Make and model: Boeing 757232
- Aircraft serial: 24390
- Aircraft time: 65,962 hours, 30,060 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 350-365.25
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN BL "0" FLOORBEAM STRAP STA 350-365.25 MULTIPLE SPOTS CORRODED.  REMOVED AND REPLACED FLOORBEAM IAW SRM 51-40-02.
